# SDR AWXA200600318

- Difficulty date: January 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 6044682
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED L1 DOOR FRAME ANGLE CRACKED, .5 INCHES, AT 7TH FROM TOP AFT STOP FITTING.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE ON THE L1 DOOR FRAME, 7TH FROM THE TOP AFT STOP FITTING IAW BOEING 737-300 SRM 51-40-02-0G PAR 4B FIG 3, 4, AND 8.
